# SDR CALA2016110400857

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N77066
- Make and model: Boeing 767424ER
- Aircraft serial: 29461
- Aircraft time: 64,377 hours, 10,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXTERIOR AFT SERVICE DOOR EMERGENCY LIGHT INOP.  REMOVED CORROSION FROM LAMP HOLDER AND RELAMPED.  NO HELP.  SUSPECT BAD SOCKET.  RELAMPED LIGHT, OPS CHECK NORMAL.
